# SDR AALA202406071711

- Difficulty date: April 29, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Frms 20-24 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WEB FRAME LOCATED BETWEEN FR 20 AND FR 24 AND AT STR 23R IN FORWARD GALLEY AREA. REPLACED WEB PER SRM 51-42-11-801.
